# SDR 08FDEA01734

- Difficulty date: May 2, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: A5361221420001
- Part serial: NSN
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN CABIN INTERCOSTAL AT FRAME 13 LBL 35 IS CORRODED ON THE UPPER SURFACE. REMOVED CORROSION IAW SRM 51-73-10 PG 209 ITEM 5.   ORIGINAL MATERIAL THICKNESS IS 0.079 IAW SRM 53-12-15 CONFIG 2 PG 4-2 (B). REMAINING THICKNESS IS 0.050. FOUND TO BE OUT LF LIMITS IAW SRM 53-12-11 PGS 107-108. REMOVED SUPPORT IAW SRM 51-40-21 PG 7.     LOCATED, DRILLED & DEBURRED THE NEW SUPPORT  IAW DWG A53612214.   INSTALLED IAW SRM 51-40-21 PGS 7 & 24.
